# SDR EISA97151

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Test Pwr Supply
- Part number: 2520
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE, FIRE WARNING BELL SOUNDED.  PULLED NR 2 DETECTION C/B AND NR 2 TEST C/B BELL STOPPED.  REPLACED CRACKED FERRULE AT FIREWALL SENSOR CONNECTOR OPS CHECK OK.  ALSO, CHANGED FIRE TEST POWER SUPPLY.  (M)
